EconPapers    
Economics at your fingertips  
 

The 1990 publications of the international finance section of Princeton University

Tamim Bayoumi

Journal of International Economics, 1992, vol. 32, issue 1-2, 195-198

Date: 1992
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-1996(92)90044-K
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:32:y:1992:i:1-2:p:195-198

Access Statistics for this article

Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and Rodríguez-Clare, Andrés

More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-10-11
Handle: RePEc:eee:inecon:v:32:y:1992:i:1-2:p:195-198